Vol. 52, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the divisibility of knot groups

Kunio Murasugi

Vol. 52 (1974), No. 2, 491–503
Abstract

Some conditions for the knot group to be an R-group, i.e., the group in which the extraction of roots is unique, will be discussed in this paper. In particular, the group of a product knot is an R-group iff the knot group of each component is an R-group. For a fibred knot, a sufficient condition for its group to be an R-group will be given.

Mathematical Subject Classification
Primary: 20F25
Milestones
Received: 22 February 1973
Revised: 18 March 1974
Published: 1 June 1974
Authors
Kunio Murasugi